# SDR 98FDEA00613

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM BS 1050, LWR CHORD HAS CORROSION FROM RBL 24- RBL 43.  INSTALLED FLOORBEAM REPAIR LWR CHORD PER SRM 53-10-8 PG 11-17.
